Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Child has protrusion and redness in eye. Prescribed Azithral. Now red spots on eyelid. Can medicine be repeated?

Hi Doctor, My 3 years old daughter was suffering from a bud like protrusion in lower right eyes with redness. Local Doctor prescribed her Azithral 200ml syrup for 6 days dose. There was tremendous improvement in symptoms and she have recovered almost except a small red colour spots still appear on lower eyelid .. can we repeat the same syrup course once to get recovered fully. will there be any side effect on overdose or something else, please let me know.
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response

Welcome to healthcare magic.

Good that you have seen a good improvement after treatment.
Since you say it was in the lower eyelid, and responded to antibiotics, it must have been a stye.

You need not repeat the antibiotic again.

If well in the skin portion, you may apply ointments like Mupirocin thrice a day for 4 to 5 days.
If its seen somewhere near the eyelashes, you may get Gentamicin eyedrops and apply it thrice a day for 4 to 5 days

Hope I have answered your query.
Best wishes.
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor